# SDR SWIA201024776

- Difficulty date: June 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 21,258 hours, 18,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD WEB AT CARGO AFT ROLLER GUIDE TRACK AT TOP CRACK INDICATION NOTED.  (C-CHECK)  REPAIRED PER REO.
